# SDR SWAA020872

- Difficulty date: April 23, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 39,652 hours, 39,772 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Part number: BAC1503
- Condition: Cracked
- Location: Lt Mlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND VERTICAL STIFFENER CRACKED AT BS 663, WL 190 AT LBL 54.  REMOVED AND REPLACED STIFFENER PER SRM.
